# SDR USAA2015020900008

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 21,528 hours, 8,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: 7558
- Condition: Unserviceable
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, RIGHT AFT PAX CREW DOOR SLIDE NEEDS REPLACING DUE TO BROKEN SAFETY WIRE IAW JOB CARD 26C84252006 STEP 3 C.  INSTALLED NEW SLIDE ASSEMBLY IAW JOB CARD 26C84252006.
